# SDR P2EA01166

- Difficulty date: August 18, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N120NJ
- Make and model: Boeing 737-200A
- Aircraft serial: 22979
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, INSPECTION PER S/B 737-53A1173, BS 178 FORWARD PRESSURE BULKHEAD WEB WITH CRACK AT WL 210 AND RBL 8.5.  FORWARD PRESSURE BULKHEAD BS 178, VERTICAL CHORD CRACKED AT INBOARD FLANGE WL 184 AND LBL 5.7.  REPAIRED FORWARD PRESSURE BULKHEAD WEB FROM WL 204.5 TO WL 234 AND RBL 1.250 TO RBL 18 IAW SRM 53-10-11, FIG 1.  REPAIRED FORWARD PRESSURE BULKHEAD BS 178 VERTICAL CHORD FROM WL 176 TO WL 197 AND LBL 5.7 IAW SRM 53-10-11 FIG 68.  (M)
